Some refinement of the inequality in quasi-2-normed spaces and quasi-(2;p)-normed spaces

Meng Liu, Meimei Song

Abstract


In this paper, we establish a generalization of the triangle inequality and the Dunkl-Williams inequality in quasi-2-normed linear spaces and quasi-(2;p)-normed spaces.

Full Text: PDF

How to Cite this Article:

Meng Liu, Meimei Song, Some refinement of the inequality in quasi-2-normed spaces and quasi-(2;p)-normed spaces, Journal of Mathematical and Computational Science, Vol 6, No 3 (2016), 451-460

Copyright © 2016 Meng Liu, Meimei Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS